Latest research, news, and a plethora of information pertaining to your health. It also has a Pysician Search, specialty sites, and a drug reference guide. Also includes a wonderful journal: American Journal of Lifestyle Medicine.
The best thing about it: it is not like searching on the internet, which can lead to misinformation and undesired crap data. I find it pretty efficient.View Thread
Hey there Gail, you have been through sooo much and as I have told you before, I am proud of you for sticking your neck out and declaring help. It's not an easy thing to do, but it is healthy. When pain overrides everything, we tend to focus on "the end" and how much we want to escape. You did something so BIG that took so much courage, and I applaud you for that. I am hoping that others reading will feel worthy, as they should, and seek out any help that is needed. It's so sad to see so many people here suffering, however, it is comforting to know that they are seeking some kind of outlet that is healthy. We are all in a similar boat and can learn from one another on how to deal. So thanks for sharing, BView Thread
Alina, it's great to have a former pharmacy worker on board. Could you tell me why this pharmacist recently told me I couldn't get my script of Fentany patches the other day because the refill was "too early". She was correct, it is a schedule II, and it was 48hrs early...but I asked if it had to do with my insurance co. not paying for it?? She irritated me because she sighed, then said, if your doctor calls ME and tells me it's ok to refill this today, then I will. What BS is that? She either could or couldn't!?! I just felt humiliated to be addressed like that and have every worker stop what they are doing to "check me over".
Also, whenever I pick stuff up that I have to SIGN FOR, EVERY employee can't keep from looking to see WHO is picking up the narcotic pain meds...makes me want to barf...and yes, I've switched pharmacies...these days I walk in and stare them down with my head held high.
It was MY fault about the patch, I know because I had several patches fall off/not stick for the entire 48 hrs in which I am prescribed them. I plan on addressing this with my doc, but he has already told me to "ask the pharmacist for ideas" I've BEEN there and done that - I will have to make these things stick when I sweat and sit outdoors.View Thread
Hey there, Fuzzer, glad to see your 'bite'. I too wear the patch, but my body usually knows when to change it. The 12hr mark you mention also applies to me = bummer. In the past I have written the day and time to change it - ON the patch itself with a Sharpie marker - works great and is practically waterproof.
I'm sooo glad to hear that you have a positive experience at the ER each time, and you feel like you can go back. I think many of us get scared away, but I'm lucky that I haven't had to go relative to my chronic pain issues. I have felt like it many times, but I end up toughing it out some way or another..but then again, It probably isn't as bad as what many here go through. Have a great day, BView Thread
Hey there Anon. You will have to be more specific because the femal pelvis has sooo many intracacies that your statement is very difficult to interperate. What type of pain is it (stabbing, throbbing, burning,etc)? Does it hurt after intercourse? From sitting? Does sitting on the toilet reliev the pain? Your pelvic floor muscles could just be really tight. Or you could have fibroids? Or you could have the mid-cycle pain with ovulation....etc. Could you be more specific and maybe someone could help you? In the meantime, you should make an appt. with your doc at the least, if not your OBGYN if it is pain that has lasted more than several days. Good luck, and welcome to our pain management exchange, BView Thread
I should have mentioned to, Annette, that the "poor me" contest is not what I had intended. I just wanted those newcomers to feel as if they could vent without any consequences that would hinder healing.
So all-in-all that is a great idea. I am not certain that anyone will take, but if someone offered a negative experience (if they shall feel compelled), then turn around and offer a positive one, then that would be more productive, right???
OR if one member offered a negative experience, then the next offered a positive experience that they had under similar circumstances (or as a result of a strikingly similar situation), then we could take away a lot more than from those who have fallen victim to the negativity.
I hope someone at least will jump in. I am all for the positive! and I believe that someone else out there can offer ideas and promote that positivity globally, peace, man, (sorry, had to-but that is what I'm about) -BView Thread
Hey pirate! I'm curious about your allergy to the fentanyl patch...how did that happen? Were you able to make it stick well? Did you have any "tricks" you could share in keeping it on? I'm about 4 months in on this patch thing, and it seems when it sticks, and I first up my dose - it's great...then came the humidity and my body doesn't seem to reach that level of relief it did in the beginning, plus my sweating is causing the adhesion to deactivate. I'm considering switching back to oral meds, but scared too. I'm so glad you have had luck with Methadone; I hope you continue down that path.
Take care, and next time when you post, you could post this as a discussion, that way everyone will see it all the time; instead of just when they first log on in the "What's happening Now" tab. Good luck, BView Thread
I wanted to be sure about something you said, Trans: I would have to use the upper chest when I wanted to go in the jacuzzi because it would come off anywhere else.
I'm assuming you aren't on the patch anymore, but I am and I want to clarify to others do NOT get into a hot tub or jacuzzi or sauna with the patch on. It causes a rise in your body temp and can lead to more med coming out of the patch too soon. This means you could overdose or end up going into withdrawls before you change your next patch because the med will not last as long.
Just wanted to give you a heads up on that....I'm glad you mentioned it trans. Have a good one, B
PS ALso if you get a fever while taking the patch, contact your doc right away to see what he recommends that you do.View Thread
THIS IS SO TRUE PEOPLE! I wish I had seen this tip early on in my experience here for the first time on a public message board. I am guilty of posting m own email address from time to time myself, but only for the best intentions. However, I was recently "burned" by exposing myself in what I thought was confidentiality while responding to someone on the public board. I had sent an email to a person on one of these public sites and, come to find out, my personal info/story ended up being distorted then represented to the public only to end in humiliation and the loss of friendships.
I can't emphasize enough how this world is so much different from the real world and how easy it is to fall into a trap when you are at your most vulnerable points. If you are feeling vulnerable, just post here on this site and someone will try and take care of you and give you advice in the public forum (or exchange). I would not advise anyone that feels vulnerable to email any "stranger" because you never know what could happen; you could end up in an even darker space - that's what happened to me.